# SDR AALA202409100034

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,675 hours, 38,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FLOOR STRUCTURE SHEAR PLATE LOCATED BETWEEN FR 69 AND FR 70 AND AT STR 23R IN PASSENGER CABIN. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
